Annali di Matematica Pura ed Applicata

, Volume 155, Issue 1, pp 1–24

Partial regularity for minimisers of certain functionals having nonquadratic growth

  • Nicola Fusco
  • John Hutchinson
Article

DOI: 10.1007/BF01765932

Cite this article as:
Fusco, N. & Hutchinson, J. Annali di Matematica pura ed applicata (1989) 155: 1. doi:10.1007/BF01765932

Summary

We prove partial regularity results for local minimisers of
$$\begin{array}{*{20}c} {\int\limits_\Omega {(G^{\alpha \beta } (x,u)g_{ij} (x,u)D_\alpha u^i D_\beta u^j )^{{p \mathord{\left/ {\vphantom {p 2}} \right. \kern-\nulldelimiterspace} 2}} ,} } & {where p \geqslant 2.} \\ \end{array} $$
.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1989

Authors and Affiliations

  • Nicola Fusco
    • 1
  • John Hutchinson
    • 2
  1. 1.Dipartimento di MatematicaNapoliItalia
  2. 2.Department of Mathematics, Faculty of Science and Centre for Mathematical AnalysisAustralian National UniversityCanberraAustralia

Personalised recommendations